# SDR AWXA0001139

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547932
- Condition: Cracked
- Location: Fuselage
- Part time: 47,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD PAN HAS CRACKS AT SPRING PULLEY BRACKET ATTACHMENTS (AT PAN SPLICE). STOP DRILLED CRACKS; INSTALLED INTERNAL FORMED SECTION REPAIR AND AN EXTERNAL WEB REPAIR IAW SRM 51-70-11 AND 51-70-13
